Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have hydrocele in testicles. Done draining operation. Any medication to ease pain?

Hi There My name is Aaron and i have been diagnosed as having a hydrocele in both testicles . My testcles have been drained of all fluids yet 3 days after the draining operation they have filled with fluid again . I wonder if you can tell me if this is a serious matter. I am on a catogory 3 waiting list which is 3-5yrs wait ! And is there any medication to ease the sharp stabbing pain i feel occasionally . Thank-you very much . Aaron !
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Bilateral hydrocele is not a serious issue.It is completely a benign problem,nothing to worry.Only issue with hydrocoel is accumulation of fluids, which can be drained from time.
Ultimate treatment is a small surgical operation done under local anaesthesia,takes just 20 minutes to half an hour.For pain you can take pain killer available OTC.
Hope this answers the question.
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor